# SDR CA040304008

- Difficulty date: February 27, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,206 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Line
- Part number: 3034384
- Condition: Out Of Position
- Location: P3 Sense
- Component: Control Rod
- Component part number: 87620097023
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE SHOP ENGINEER WAS TAKING STOCK OF ENGINE WHEN HE NOTICED THAT THE PCU CONTROL ROD (CONDITION) P/N 87620097-023,POWER PLANT BUILD IPC REF 71-00-02 FIG 10ITEM 2 WAS CONTACTING THE P3 AIR PRESSURE SENSING LINE P/N 3034384 (PW) IPC 72-01-30 FIG 1 ITEM 10 BEFORE CONTACTING THE HMU STOP AT MAX SETTING.THIS OCCURS WHEN THE HMU IS REPLACED AND THE T FITTING P/N MS9196-04 IS NOT POSITIONED PROPERLY AND OVERLOOKED WHEN RIGGING IS DONE.THE OFFENDING PART IPC REF 72-01-40 FIG 1 ITEM 120 WAS REPOSITIONED SO A GAP BETWEEN THE SENSE LINE AND THE CONTROL ROD WAS SUFFICIENT FOR FULL AND NORMAL MOVEMENT OF THE HMU CONTROL ROD. THE MECHANISM WAS FUNCTIONED WITH NO REOCCURRENCE OF THE PROBLEM ON THE ENGINE IN QUESTION.
